Grigoriev, R. O. and Schuster, H. G. (1998) Solvable model for spatiotemporal chaos. Physical Review E, 57 (1). pp. 388-396. ISSN 1063-651X http://resolver.caltech.edu/CaltechAUTHORS:GRIpre98b
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:GRIpre98b
We show that the dynamical behavior of a coupled map lattice where the individual maps are Bernoulli shift maps can be solved analytically for integer couplings. We calculate the invariant density of the system and show that it displays a nontrivial spatial behavior. We also introduce and calculate a generalized spatiotemporal correlation function.
|Additional Information:||©1998 The American Physical Society Received 6 June 1997; revised 22 September 1997 The authors thank M.C. Cross for the careful reading of the manuscript. H.G.S. thanks C. Koch for the kind hospitality extended to him at Caltech and the Volkswagen Foundation for financial support. This research has also been partially supported by the NSF through Grant No. DMR-9013984.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||26 Oct 2006|
|Last Modified:||26 Dec 2012 09:14|
Repository Staff Only: item control page